# SDR AALA20020308

- Difficulty date: March 13, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N1470K
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11506
- System (JASC): 7160 · Engine Air Intake System
- Part: Spinner
- Part number: JR34968A
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DFW - FLT 457 - EN ROUTE MEM-DFW - EXCESSIVE VIBRATIONS NUMBER 1 AND 2 ENGINE IN ICY CONDITION, UNABLE TO CLEAR.  DECLARED EMERGENCY, DIVERTED TO SHV, AND LANDED WITHOUT INCIDENT.  REPLACED NR 1 AND 2 ENGINE LOW PRESSURE COMPRESSOR ROTATING FAIRING AND SPINNER ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
